# SDR AUS20011009

- Difficulty date: September 15, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O, E, B
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO4 CYLINDER HOLDDOWN STUDS (2OFF) BROKEN. CRANKCASECRACKED VERTICALLY UP FROM TOP STUD. CRACK LENGTH 76.2MM (3IN).
